# SDR ASAA2013031194145

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 17,089 hours, 5,342 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AIR TEMP, SUPPLY DUCT, PACK INDICATOR GAUGE READS ZERO IN ALL POSITIONS. COMPLETE CONTROL OF PASSENGER CABIN TEMP, SUPPLY DUCT, AND PACK TEMP.  NO OTHER ABNORMAL INDICATIONS.  PERFORMED OPS CHECK IAW AMM 21-61-32-400-801. OPS CHECKED NORMAL, NO HISTORY LAST 60 DAYS.
